Translator Disclaimer
2018 Multiple solutions for a fractional $p$-Kirchhoff problem with subcritical and critical Hardy-Sobolev exponent
Hadi Mirzaee
Rocky Mountain J. Math. 48(6): 2023-2054 (2018). DOI: 10.1216/RMJ-2018-48-6-2023

Abstract

In this paper, by using the variational method and the theory of genus, we obtain the existence of multiple solutions to a fractional $p$-Kirchhoff problem with subcritical and critical Hardy-Sobolev exponent.

Citation

Download Citation

Hadi Mirzaee. "Multiple solutions for a fractional $p$-Kirchhoff problem with subcritical and critical Hardy-Sobolev exponent." Rocky Mountain J. Math. 48 (6) 2023 - 2054, 2018. https://doi.org/10.1216/RMJ-2018-48-6-2023

Information

Published: 2018
First available in Project Euclid: 24 November 2018

zbMATH: 06987238
MathSciNet: MR3879315
Digital Object Identifier: 10.1216/RMJ-2018-48-6-2023

Subjects:
Primary: 35A15, 35J60, 35R11, 47G20

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
32 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 6 • 2018
Back to Top